hard time focusing at studying and hard time taking exams
Hello, and thanks for your question.
It is possible you might have Attention-Deficit Hyperactivity Disorder (ADHD). You should have a consultation with a local psychiatrist to determine if you need stimulant medication to help with this.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Do antidepressants cause depression?
- Suggest treatment for chronic fatigue syndrome
- Does intake of Elavil help in treating fear and depression?
- Suggest treatment for schizophrenia
- Does Shakeology supplements interact with multivitamin supplements?
- What is Abilify used for?
- Can Wellbutrin be taken in place of Escitalopram?
- Does Parkinson's disease cause cognitive impairment?
- Is Levocetirizine the right medicine for stress?
- Is ETG test advisable after consuming alcohol?